# SDR AALA20000946

- Difficulty date: June 7, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N429AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49341
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 5940405503
- Part serial: P80361
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

PHX - FLT 2018 - SHORTLY AFTER TAKEOFF FROM PHX, THE CABIN BEGAN TO FILL WITH SMOKE.  AS AIRCRAFT CLIMBED, THE SMOKE BECAME THICKER.  ALL ENGINE GAUGES WERE NORMAL.  THE RIGHT PACK WAS SHUTOFF AND J-7 CIRCUIT BREAKER WAS PULLED.  NO HELP INITIALLY.  RETURNED AND LANDED PHX WITHOUT FURTHER INCIDENT.  BY THE TIME AIRCRAFT REACHED GATE THE CABIN WAS CLEAR OF SMOKE.  REPLACED APU PER CARD DK499682, AND ACCOMPLISHED LEAK CHECK.  REPLACED COALESCER BAGS, CLEANED DUCTS, AND ACOMPLISHED PACK BURN OUT PER MAINTENANCE MANUAL.  PERFORMED SNIFF CHECK, NO SMOKE NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
